# SDR ASOA201200019

- Difficulty date: January 2, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,879 hours, 18,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHT COVER LOOSE AT SEAT 1+2  A+B.   R & R EMERGENCY FLOOR LIGHT IAW STG M41-10.
